# SDR CA120709012

- Difficulty date: June 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Stuck
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON ROTATION, THE AIRSPEED INDICATOR BECAME STUCK.   THE PILOT ELECTED TO JOIN THE CIRCUIT AND LAND BACK AT EZ4.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE DISCOVERED THAT AN INSECT WAS STUCK IN THE PITOT TUBE, THE SYS WAS SERVICED AND GROUND FUNCTION CHECKED SERVICEABLE.
